Wellify

Saridon Head & Body, Faster Action vs Ibuprofen & plain Paracetamol, Starts in 5 mins

MRP:₹46.50 SAVE

(Inc. of all taxes)

Get additional 10% Off on your order. Use code “WEL10”

Flat 350/- Off.

Product Description

Saridon Head & Body provides dual relief from both headaches and bodypains.
It has a Triple Molecule formula and has a faster action vs Ibuprofen* and plain Paracetamol*
*Faster action vs Ibuprofen 200mg and plain paracetamol 500 mg
Kiersch TA et al. Curr Med Res Opin. 2002;18(1):18-25

Product Features

  • It provides dual relief from both head and body pain
  • Provides comfort from multiple types of pain such as muscle pains, tooth pain & headaches
  • It is faster acting vs Ibuprofen* & plain Paracetamol
  • Starts in 5 minutes
  • Provides relief with just one tablet

Directions for use

1 tablet every 4-6 hours, not exceeding 3 tablets in a day. Do not use for more than 5 days continuously. In case of excess pain, visit a physician.

Safety Warning
Taking more than daily dose may cause liver damage or allergic reaction (eg.swelling of face, itchy throat, rash or difficulty in breathing). Consult your doctor incase you are pregnant, lactating or on any other medication. Not to be consumed with other paracetamol-containing medicines or if allergic to any of the ingredients. Do not use for more than 5 days continuously. In case of excess pain, visit a physician. If consuming Saridon Head & Body, limit the intake of caffeine such as coffee etc. on that day.
Saridon Head & Body must not be used by children under 12 years of age. Caution should be exercised when taking with Saridon Head & Body in existing medical conditions like liver, kidney, asthma, chronic rhinitis, chronic urticaria. Best to consult your treating dr before consuming Saridon Head & Body in the above scenario. In case of use of other analgesics containing/ not containing Paracetamol in addition to Saridon Head & Body, pls consult your dr before using the same.


Manufactured By: Piramal Pharma Limited, K-1, Addl, MIDC Area, Mahad - 402302, Maharashtra, India

Marketed By: Bayer Pharmaceuticals Pvt. Ltd.,
Regd. Office: Bayer House, Central Avenue, Hiranandani Estate, Thane- 400607


Country of Origin: India
Best Before: 36 Months from the Manufacturing date

Note:-Non- Returnable :-  For a Damaged, Defective, Wrong or expired item, you can request a refund or replacement within 5 days of delivery. You will need to share the image of the item and its defects against your order id on mailto:consumercare@piramal.com or contact on 1800229898. Refer Return, Refund & Exchange Policy for more details

Why Buy From Us?

Product Description

Saridon Head & Body provides dual relief from both headaches and bodypains.
It has a Triple Molecule formula and has a faster action vs Ibuprofen* and plain Paracetamol*
*Faster action vs Ibuprofen 200mg and plain paracetamol 500 mg
Kiersch TA et al. Curr Med Res Opin. 2002;18(1):18-25

Product Features

  • It provides dual relief from both head and body pain
  • Provides comfort from multiple types of pain such as muscle pains, tooth pain & headaches
  • It is faster acting vs Ibuprofen* & plain Paracetamol
  • Starts in 5 minutes
  • Provides relief with just one tablet

Directions for use

1 tablet every 4-6 hours, not exceeding 3 tablets in a day. Do not use for more than 5 days continuously. In case of excess pain, visit a physician.

Safety Warning
Taking more than daily dose may cause liver damage or allergic reaction (eg.swelling of face, itchy throat, rash or difficulty in breathing). Consult your doctor incase you are pregnant, lactating or on any other medication. Not to be consumed with other paracetamol-containing medicines or if allergic to any of the ingredients. Do not use for more than 5 days continuously. In case of excess pain, visit a physician. If consuming Saridon Head & Body, limit the intake of caffeine such as coffee etc. on that day.
Saridon Head & Body must not be used by children under 12 years of age. Caution should be exercised when taking with Saridon Head & Body in existing medical conditions like liver, kidney, asthma, chronic rhinitis, chronic urticaria. Best to consult your treating dr before consuming Saridon Head & Body in the above scenario. In case of use of other analgesics containing/ not containing Paracetamol in addition to Saridon Head & Body, pls consult your dr before using the same.


Manufactured By: Piramal Pharma Limited, K-1, Addl, MIDC Area, Mahad - 402302, Maharashtra, India

Marketed By: Bayer Pharmaceuticals Pvt. Ltd.,
Regd. Office: Bayer House, Central Avenue, Hiranandani Estate, Thane- 400607


Country of Origin: India
Best Before: 36 Months from the Manufacturing date

Note:-Non- Returnable :-  For a Damaged, Defective, Wrong or expired item, you can request a refund or replacement within 5 days of delivery. You will need to share the image of the item and its defects against your order id on mailto:consumercare@piramal.com or contact on 1800229898. Refer Return, Refund & Exchange Policy for more details

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Product Specification

ingredients Propyphenazone IP 150 mg, Paracetamol IP 250 mg, Caffeine (anhydrous) IP 50 mg

You may also like

Recently viewed